# SDR SWAA001881

- Difficulty date: September 28, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N334SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23938
- Aircraft time: 41,431 hours, 40,123 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 332A1021
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIR TURNBACK, NR 2 ENGINE CSD LOW PRESSURE LIGHT ILLUMINATED ON TAKEOFF.  SERVICED CSD AND ACCOMPLISHED ENG RUN PER MM.
